AnabolicsBuy Anabolics



Results 1 to 10 of 10

Thread: HCG and Acne

  1. #1
    Spyke is offline Associate Member
    Join Date
    May 2006
    Posts
    359

    HCG and Acne

    We have discussed this on the HRT forum but I figure alot of you guys never go there so I wanted to get some thoughts.

    I am 34 with no history of AAS or PH. I was diagnosed with low test and started weekly injections of 150mg of cyp. This keeps my total test around 600 or so. My dr also had me start using HCG @ 250IU 2x per week to keep my nuts from shrinking because I do not cycle the test.

    I have developed wicked acne on my chest and back. Now since my test levels are basically mid normal, it should not cause that much acne. Right? Some guys on the HRT forum think the HCG is the culprit. The acne did get bad after starting it. So I am going to stop the hcg for a bit to see what happens.

    Also If I cycle the HCG, how would you guys do this? I was thinking of something like 1 month on then 2 off. My only goal with the HCG is to keep the balls from shrinking, not trying to do any PCT or to restart my natural production.

    I would love to hear any thought you guys have on this situation! Thanks again!

  2. #2
    Andy Thai's Avatar
    Andy Thai is offline Banned
    Join Date
    Oct 2006
    Location
    Koh Samui, Thailand
    Posts
    108
    Currently I have acne below my chest on my upper abs.
    I believe this is due to HCG .

    At the end of my last cycle six weeks ago I put in 500IU and then 500IU a week later.
    The acne started about 3-4 days after the first shot.
    Its been seven weeks since the second/final shot and the acne is still there.

    I'm not 100% sure the acne is due to the HCG, but I've only had acne once and I've only used HCG once.

    Andy Thai

  3. #3
    scubadoo is offline Junior Member
    Join Date
    Jul 2006
    Location
    east coast
    Posts
    70

    anti est?

    Quote Originally Posted by Spyke
    We have discussed this on the HRT forum but I figure alot of you guys never go there so I wanted to get some thoughts.

    I am 34 with no history of AAS or PH. I was diagnosed with low test and started weekly injections of 150mg of cyp. This keeps my total test around 600 or so. My dr also had me start using HCG @ 250IU 2x per week to keep my nuts from shrinking because I do not cycle the test.

    I have developed wicked acne on my chest and back. Now since my test levels are basically mid normal, it should not cause that much acne. Right? Some guys on the HRT forum think the HCG is the culprit. The acne did get bad after starting it. So I am going to stop the hcg for a bit to see what happens.

    Also If I cycle the HCG, how would you guys do this? I was thinking of something like 1 month on then 2 off. My only goal with the HCG is to keep the balls from shrinking, not trying to do any PCT or to restart my natural production.

    I would love to hear any thought you guys have on this situation! Thanks again!


    are you using any anti estrogen? like tmox?

  4. #4
    Maldorf's Avatar
    Maldorf is offline Senior Member
    Join Date
    Sep 2005
    Posts
    1,516
    Quote Originally Posted by scubadoo
    are you using any anti estrogen? like tmox?

    Yeah, ive heard it said that the acne might be caused by estrogen levels rising. Im not very sure on that at all though, heard it mentioned a few times. HCG does the same thing to me too, but when I use arimedex I have a much lower incidence of the acne. Think about asking your doctor about an anti estrogen that blocks its formation.

  5. #5
    Spyke is offline Associate Member
    Join Date
    May 2006
    Posts
    359
    I take arimidex .5mg every 3rd day

  6. #6
    NoFaith068 is offline Associate Member
    Join Date
    Feb 2006
    Posts
    164
    If the acne is persistent, make sure you get some anti bacterial soap and shower regularly (more than once daily). An alcohol based topical ointment will help dry things out. Be careful when choosing oral drugs to combat acne. Several of the drugs out on the market prevent proper protein synthesis. Acutane is by far the best anti-acne drug for bodybuilders, and is available online at several sites.

  7. #7
    Spyke is offline Associate Member
    Join Date
    May 2006
    Posts
    359
    She has me on an oral antibiotic (doxycycline). I do use an antibiotic dish soap to shower with right after workouts. I just got my hot tub back up and running too. I heard that the heat and chlorine kill the bacteria and dry things up.

    Accutaine scares me with the sides.

  8. #8
    Join Date
    Jun 2006
    Location
    Dallas
    Posts
    521

    backne

    I have same problem right now. 2 and a half months of cycle and still having the problem. Actually the problem started 2 weeks after my last injection. Calling the doc tomorrow for accutane. F the sides.

    Heat

  9. #9
    Ufa's Avatar
    Ufa
    Ufa is offline Anabolic Member
    Join Date
    Feb 2006
    Location
    Hotel California
    Posts
    3,047
    edit.
    Last edited by Ufa; 12-23-2006 at 10:53 AM.

  10. #10
    Spyke is offline Associate Member
    Join Date
    May 2006
    Posts
    359
    Yeah, I am looking into donating blood on a regular basis. Probably not a bad idea for anyone on HRT or AAS. Plus I read somewhere that people that donate blood on a regular basis have lower risks of developing blood cancers and blood disorders. Plus the blood you give could save someones life.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •